Take Vitamins Right Before Bed

Do you get an upset stomach when taking vitamins? I am currently taking calcium, a multi-vitamin, and biotin. For some reason I would get sick to my stomach. I tried taking them with food, and without food and nothing seemed to work. One day, I totally forgot to take them during the day and took them right before bed. This time it didn't make me feel sick!

Ad

Now I take my vitamins right before I got to bed and I don't get an upset stomach. BUT you have to go to bed right after taking them; if you wait even 5 minutes, you will feel sick. Hope this helps anyone who has trouble taking vitamins like me.

By Clara711 from Whittier, CA

Add your voice! Click below to comment. ThriftyFun is powered by your wisdom!

March 11, 20090 found this helpful

Great idea! Though vitamins don't seem to make me feel sick, they do taste nasty if I burp:( I started taking multivitamins about 15 years ago and started taking them before bed to avoid the problem. I have heard of a few family members who have the same problems with feeling sick to their stomach when taking vitamins and will definitely pass this along!

Reply Was this helpful? Yes
March 12, 20090 found this helpful

My DH had the same problem, so I started buying Flintstones for DH, and now there's no problem. Sure, they're supposed to be for kids, but the doctor said that's what she would have suggested too, when I asked her.

Reply Was this helpful? Yes
March 12, 20090 found this helpful

I take a pinch of powdered ginger when I'm sick to my stomach (it's like motion sickness). Maybe this will help if vitamins make you sick. I can not take too many vitamins, they make my head hurt.

Ad

Too much calcium is bad for the kidneys, just think of our grand parents. They did not take anything but they ate right, fresh food from their gardens, that's what we do. I have a garden all the time, we are healthy. Good luck.

Reply Was this helpful? Yes
March 12, 20090 found this helpful

Dear that is what I did when I was pregnant with my little one. I tried the whole thing and got sick the whole time then someone suggested taking them at night and boy it helped hubby sometimes had to rub my belly she was a stinker in their my stomach too. However the after taste killed me I burb green peppers still can't stand them. So I don't eat them any color.

Reply Was this helpful? Yes
March 16, 20090 found this helpful

It is critical to know what your vitamins are, where they come from (Brand/Country) and what you can take with them. Many scripted drugs should not be taken at the same time and then again certain ones at certain times of the day.

Ad


Make your list, take it to your PHARMACIST, not the doctor. The pharmacist spent years learning his trade, the average medical school teaches 6 weeks of this. Now who do you think knows their stuff? Know what herbs you might be taking as well. This can make a difference on how much you take of something, to getting the most out of each vitamin or mineral or herb.

Reply Was this helpful? Yes

Add your voice! Click below to comment. ThriftyFun is powered by your wisdom!

Related Content
In This Guide
Categories
Health & Beauty AdviceMarch 10, 2009
Guides
More
👔
Father's Day Ideas!
😎
Summer Ideas!
🌻
Gardening
🐛
Pest Control
🎆
Fourth of July Ideas!
Facebook
Pinterest
YouTube
Instagram
Contests!
Newsletters
Ask a Question
Share a Post
Categories
Better LivingBudget & FinanceBusiness and LegalComputersConsumer AdviceCraftsEducationEntertainmentFood and RecipesHealth & BeautyHolidays and PartiesHome and GardenMake Your OwnOrganizingParentingPetsPhotosTravel and RecreationWeddings
Desktop Page | View Mobile

Disclaimer | Privacy Policy | Contact Us

© 1997-2018 by Cumuli, Inc. All Rights Reserved.

Published by ThriftyFun.

Generated 2018/06/17 07:40:00 in 813 msecs. ⛅️️
Loading Something Awesome!